# SDR DHL2004741001

- Difficulty date: January 23, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH GEAR HANDLE IN NEUTRAL RED DOORS LIGHT ILLUMINATED AND RT GEAR DOOR LIGHT ILLUMINATED.  PERFORMED ABNORMAL PROCEDURE, AND PLACED GEAR HANDLE IN UP POSITION.  LIGHTS EXTINGUISHED.  CLEANED RT GEAR DOOR SWITCH WITH CONTACT CLEANER.  OPEN AND CLOSED DOOR SEVERAL TIMES.  OPS CHECKED GOOD PER M/M 32-12-01.
